# SDR 030011693

- Difficulty date: March 13, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N477SJ
- Make and model: Gulstm G1159A
- Aircraft serial: 477
- Aircraft time: 8,930 hours, 10,141 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 159SCC10317
- Part serial: 3518
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 CABIN WINDOW OUTER PANE IC CRACKED. CRACK IS APPROX 4 INCHES. CRACKED WAS FOUND DURING A FUSELAGE EXTERNAL INSPECTION.
